# SDR FDEA201408072106

- Difficulty date: August 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5361056722500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV COMPARTMENT STRINGER 44 RT FOUND HEAVY CORROSION AT FRAME 16 LOCATION.  COMPLIED WITH EA 6-5310-T0310620 PART 1 TITLE :FUSELAGE MAINFRAME SECTION 12.  CORROSION ON STRINGER S-44 RH AT FR 16.  THE REPAIR WAS CATEGORY "B' AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION .123 THE INSPECTION THRESHOLD WAS 40000FC AFTER REPAIR EMBODIMENT.  THE REPETITIVE INSPECTION INTERVALS AND METHOD WERE TED
